# SDR SWAA012120

- Difficulty date: July 28, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N722WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22698
- Aircraft time: 61,626 hours, 50,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND EEPLS COVER MISSING AT FWD END.                       INSTALLED COVER PER MM.
